# SDR A6WA200940394

- Difficulty date: July 1, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT ANGLE ON CROSSBEAM AT FS 280.00, LBL 9.0, WL 72.00 IS CRACKED.  CRACK LENGTH IS .350.  UPPER AFT ANGLE ON CROSSBEAM AT FS 280.00, LBL 9.00, WL 72.00.  REPAIR IAW REO 601R-53-11-136, REV A.  (K)
